Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An almost everywhere existence theorem for solutions of Volterra functional equations


Author: J. Yeh
Journal: Trans. Amer. Math. Soc. 104 (1962), 502-509
MSC: Primary 45.99; Secondary 35.79
DOI: https://doi.org/10.1090/S0002-9947-1962-0150553-7
MathSciNet review: 0150553
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron, Differential equations involving a parametric function, Proc. Amer. Math. Soc. 8 (1957), 834-840. MR 0089973 (19:747a)
  • [2] -, Nonlinear Volterra functional equations and linear parabolic differential systems, J. Analyse Math. 5 (1956/1957), 136-182. MR 0087878 (19:428c)
  • [3] J. Yeh, Nonlinear Volterra functional equations and linear parabolic differential systems, Trans. Amer. Math. Soc. 95 (1960), 408-432. MR 0126621 (23:A3917)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.99, 35.79

Retrieve articles in all journals with MSC: 45.99, 35.79


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0150553-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society